# SDR SWAA2020113032560

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 73,664 hours, 43,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14ABC EMERGENCY AISLE LIGHT OVERHEAD BIN LENS MISSING.  OK TO CONTINUE, PER MEL 25-10-01 SP1B TRG NR 60550.  REPLACED MISSING LENS AT OVERHEAD BIN 14ABC, PER SIP CLR NR 60644.
